IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v391y2012i3p887-894.html
   My bibliography  Save this article

On structural properties of scale-free networks with finite size

Author

Listed:
  • Ou, Ruiqiu
  • Yang, Jianmei

Abstract

Since many large real networks tend to present scale-free degree distribution, this paper investigates the structural properties of scale-free networks with finite size. Beginning with a comprehensive analysis of the degree distribution consisting of the concentration trend, dispersion and inequality, this paper then focuses on the discussion of heterogeneity and hub nodes of scale-free networks. The findings will help to improve our understanding of the structure and function of real networks.

Suggested Citation

  • Ou, Ruiqiu & Yang, Jianmei, 2012. "On structural properties of scale-free networks with finite size," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 391(3), pages 887-894.
  • Handle: RePEc:eee:phsmap:v:391:y:2012:i:3:p:887-894 DOI: 10.1016/j.physa.2011.08.056
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437111006844
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Inaoka, Hajime & Takayasu, Hideki & Shimizu, Tokiko & Ninomiya, Takuto & Taniguchi, Ken, 2004. "Self-similarity of banking network," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 339(3), pages 621-634.
    2. Yang, Jianmei & Lu, Lvping & Xie, Wangdan & Chen, Guanrong & Zhuang, Dong, 2007. "On competitive relationship networks: A new method for industrial competition analysis," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 382(2), pages 704-714.
    3. Wang, Bing & Tang, Huanwen & Guo, Chonghui & Xiu, Zhilong, 2006. "Entropy optimization of scale-free networks’ robustness to random failures," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 363(2), pages 591-596.
    Full references (including those not matched with items on IDEAS)

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:391:y:2012:i:3:p:887-894. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.